# SDR 2000UALA00266

- Difficulty date: May 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Will Not Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR SLIDE/RAFT LOWER TUBE FAILED PROOF PRESSURE TEST.  *S/D*  FOUND THE LOWER TUBE TO HAVE A SEAM FAILURE AT THE TOP END CROSSOVER TUBE.  SENT UNIT TO VENDOR FOR REPAIR.
